# SDR DHL99712003

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR OF FLOORBEAM UPPER CAP BS 540 LBL 45.5.  REMOVED OLD REPAIR AND INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8, 3 X 17.
